# SDR DALA2022111107297

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 103,020 hours, 14,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 EMERGENCY LIGHTS ROW 45-53 L INOP. CORRECTIVE ACTION: FOUND POWER PACK M9010 INOP R&R POWER PACK PER B767-300 AMM 33- 51 LIGHTS OPS CK. OK. (9409569)
